# SDR 99ZZZM124

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 5EN16
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED JUNEAU AND GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO JUNEAU WITHOUT INCIDENT.  TROUBLESHOTING REVEALED BAD SQUAT SWITCH.  REMOVED AND REPLACED SQUAT SWITCH.  (M)
